PEARLS AND ZEBRASPeriorbital Allergic Contact Dermatitis Due to KetotifenAschenbeck, Kelly A. BS*†‡; Warshaw, Erin M. MD, MS†‡§Author Information From the *University of Minnesota School of Medicine; †Department of Dermatology, Minneapolis Veterans Affairs Medical Center; ‡HCMC Parkside Occupational and Contact Dermatitis Clinic; and §Department of Dermatology, University of Minnesota, Minneapolis. No reprints available. Corresponding author: Erin Warshaw, MD, MS. E-mail address: [email protected]. This material is the result of work supported with resources and the use of facilities at the Minneapolis Veterans Affairs Medical Center. There are no other sources of funding for this work. The contents do not represent the views of the US Department of Veterans Affairs or the United States Government. The authors have no funding or conflicts of interest to declare. Dermatitis: 3/4 2017 - Volume 28 - Issue 2 - p 164-165 doi: 10.1097/DER.0000000000000264 Buy Metrics In Brief We present a case of periorbital contact dermatitis secondary to ketotifen-containing eye drops. © 2017 American Contact Dermatitis Society. All Rights Reserved.